I tend to be quite impatient so I am hoping that after the first few weeks with Mirena it will all be worth it. I had Mirena placed on the 13th of this month, and was on day 6 of my period. I've been spotting and having cramps for the last 5 days. Is this normal? The doctor said I should see quite a bit of improvement in as short as one week. I am hoping so, as I am using Mirena as a way to diminish my painful and very heavy periods.
This question has also been asked and answered here: ParaGard vs Mirena: What's the difference?
No responses have yet been posted. Add your response to this question.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2011 • 1 answer
Posted 5 May 2012 • 2 answers
Posted 29 Jan 2014 • 3 answers
Posted 28 Sep 2014 • 1 answer
Mirena problems. I had gotten the Morena after my first pregnancy and after 3 months periods stoppe?
Posted 26 Jan 2016 • 0 answers